Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

MRI showed empty sella. Can exposure to agent orange cause this?

my husband is an veteran who has had agent orange cancer . he is now having problems with his heart (slowing to 52 beats and rare premature artieal contractions). He gets dizzy, has tinkling and numbness in his legs and feels like he is going to pass out. He is also having headaches . A MRI showed he has empty sella. What is that? can agent orange cause this?
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Radiologist 's  Response
Apr 2014
Thanks for writing to HCM

Empty sella is a condition in which pituitary gland which is normally present inside sella tursica is either absent or flattened to such a extent that it is not visible even in MRI.
Cause may be anatomical compression due to raised pressure in sell tursica or secondarily it is destroyed by trauma ,radiations ,surgery etc.
hope you have understand the term.

Take Care
Dr.Indu Bhushan
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor